MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 1610090
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: "device visually alarming wth technical event 231008".No patient involved.
 
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4) investigation ongoing.
 
Additional Manufacturer Narrative
Investigation outcome: the following was reported: "device visually alarming wth technical event 231008".No patient involvement.The reported technical event occurred during the self-test at startup and the te231008 is a predictable outcome of the test.The self-test is performed during the ventilator's startup process, prior to patient connection.This test ensures that the ventilator's components, including alarms, sensors, and circuits, are functioning correctly.It is a standard safety feature to ensure that the ventilator is functioning correctly before it's used on a patient.A failed self-test does not indicate a malfunction but rather was designed to prevent it.It serves as a security check to ensure all systems are functioning properly.If self-test is failed, it does not imply immediate danger, but rather alert an issue that needs to be addressed to prevent future problems.In conclusion, a failed self-test is not a critical failure, but part of the pre-emptive safety and maintenance measure.As soon as the underlying issue is addressed properly, the ventilator can be safely used on patients.The o2 mixer assembly was replaced and the device started up and worked as intended.This case is conisdered as closed.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
alina valean
via crusch 8
bonaduz 
MDR Report Key21558373
Report Number3001421318-2025-00393
Device Sequence Number11893875
Product Code CBK
UDI-Device Identifier07630002813549
UDI-Public(01)07630002813549(11)210414(240)1610090
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1610090
Device Catalogue Number1610090
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date01/26/2026
Date Device Manufactured04/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown